Accidental poisoning by other drugs acting on central and autonomic nervous system (E855)
ICD-9 code E855 for Accidental poisoning by other drugs acting on central and autonomic nervous system is a medical classification as listed by WHO under the range -ACCIDENTAL POISONING BY DRUGS, MEDICINAL SUBSTANCES, AND BIOLOGICALS (E850-E858).
Introducing Codify by AAPC: The Next Level of SuperCoder.
SuperCoder will soon be upgraded to Codify --- everything you loved about SuperCoder, just easier to use and enhanced with some great new features.
View the ICD-9 code's corresponding Diagnosis Related Groups (DRGs). In a click, verify the DRG, its IPPS allowable, length of stay, and more. Protect your facility's payments by subscribing to DRG Coder.
Millennials are changing everything about how we do and how we think and their choices will challengemedical coding and billing dramatically as revealed in a recent survey by EBRI Research. Here are s... [ Read More ]
Re: 2021 E&M audit tool. Or is there a specific audit tool for E&M for ENT?
Any idea where I can find examples of documentation for the different levels of care? Such as 99212, 99213, 9921... [ Read More ]
I billed G0180 to Medicare and was denied for "payer deems the information provided does not support these many services". I called Medicare and they told me that another doctor has billed ... [ Read More ]
I would appreciate comments and recommendations on where to find for guidance on coding of "dual energy CT scans" or DECA scans. My facility is using this technology to provide more in-dept... [ Read More ]
I'm looking for suggestions on entry level positions in healthcare/insurance, specifically job titles, that I can use in my job search engine. I've used "patient registration", "medical... [ Read More ]
If a providers wants to use time for leveling his office visit because he was counseling patient majority of his visit. Does that counseling still have to meet the threshold of counseling and/or coord... [ Read More ]